# SDR ASOA20160608033

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 34,477 hours, 19,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 14522478001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CARGO DOOR FORWARD FRAME WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5230-01393.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
